MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 10MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 10MM; DENTAL IMPLANT
Catalog Number TSVH10
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the implant container arrived empty and the procedure was completed with the placement of other implant.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A2: age at time of the event: unknown / not provided.A4: patient weight: unknown / not provided.G4: premarket identification pma/510(k) #: k011028|k013227.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report b5: describe event or problem g3: date received by manufacturer g6: type of report h1: type of reportable event h2: follow up type h3: device evaluated by manufacturer h6: adverse event problem h11: additional narrative zimvie received one (1) tsvh10, (impl tapered scr-v ha 3.7 mm 3.5mm 10mm) for evaluation.Visual evaluation of the as returned device identified the packaging/outer box was opened, and was inside an autoclave bag/pouch.The outer vial tamper seal/ring was observed broken, and its sterile inner vial, implant, bundle cover screw, and mount were missing/not returned for evaluation.Therefore, the condition of the product/packaging and the reported coob complaint is unknown/non-verifiable.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 1289379.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1289379 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿packaging incorrect component quantity¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation is improper handling of devices/packaging outside of zimvie control.Therefore, based on the available information, a packaging malfunction could not be verified.The reported event/coob was non-verifiable since the condition of the product/packaging received by the customer was unknown/non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL TAPERED SCR-V HA 3.7 MM 3.5MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24516927
Report Number0001038806-2026-01158
Device Sequence Number8522740
Product Code DZE
UDI-Device Identifier00889024019560
UDI-Public(01)00889024019560(17)291112(10)1289379
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberTSVH10
Device Lot Number1289379
Was Device Available for Evaluation? No
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic